# SDR DALA14015900623

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 86,780 hours, 41,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 DEF EMERGENCY LIGHT HAS 1 BROKEN WIRE.  INSTALLED BUTT SPLICE IAW CHP 20-30.  OPS CHECKED GOOD.
